Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 45, NWS North Platte, NE

June 23, 2009Logan County, Nebraska

NWS North Platte, NE issued this tornado warning at Jun 23, 2009, 7:05 PM CDT for Logan County, Nebraska. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 7:05 PM CDT (00:05 UTC)
Expired
Jun 23, 2009, 7:45 PM CDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Logan County, NE

The radar

The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 7:11 PM CDTTORNADO11 N Stapleton, NEFIRE DEPARTMENT REPORTED A TORNADO 11 MILES NORTH OF STAPLETON.
Jun 23, 7:42 PM CDTTORNADO6 N Stapleton, NESTAPLETON FIRE DEPARTMENT REPORTED A TORNADO.
Jun 23, 7:48 PM CDTTORNADO8 Ne Gandy, NEFIRE DEPARTMENT REPORTED THE TORNADO WAS 1/4 MILE WIDE.
Jun 23, 7:52 PM CDTTORNADO5 Ne Gandy, NETHE TORNADO WAS ESTIMATED TO BE 1/2 MILE WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 6:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1357 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLBF 240005
TORLBF
NEC113-240045-
/O.NEW.KLBF.TO.W.0045.090624T0005Z-090624T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF STAPLETON...

* UNTIL 745 PM CDT

* AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
  NORTHWEST OF TARBOZ LAKE...OR 12 MILES NORTH OF STAPLETON...MOVING
  SOUTHEAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  TARBOZ LAKE...6 MILES NORTH OF GANDY AND 6 MILES NORTHEAST OF
  STAPLETON BY 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4144 10026 4140 10065 4172 10070 4173 10032
TIME...MOT...LOC 0005Z 327DEG 10KT 4165 10052

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 240011
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT TUE JUN 23 2009

NEC113-240045-
/O.CON.KLBF.TO.W.0045.000000T0000Z-090624T0045Z/
LOGAN NE-
711 PM CDT TUE JUN 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR LOGAN
COUNTY...

AT 708 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR HIGHWAY 83 MILE MARKER 120...OR 11 MILES
NORTH OF STAPLETON...MOVING SOUTHEAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
  HIGHWAY 83 MILE MARKER 120 BY 730 PM CDT...
  TARBOZ LAKE...6 MILES NORTHEAST OF STAPLETON AND 6 MILES NORTH OF
  GANDY BY 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4144 10026 4140 10065 4172 10070 4173 10032
TIME...MOT...LOC 0009Z 330DEG 9KT 4163 10052

$$

JWS
000 
WWUS53 KLBF 240028
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT TUE JUN 23 2009

NEC113-240045-
/O.CON.KLBF.TO.W.0045.000000T0000Z-090624T0045Z/
LOGAN NE-
728 PM CDT TUE JUN 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR LOGAN
COUNTY...

AT 726 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR HIGHWAY 83 MILE MARKER 120...OR 9 MILES
NORTH OF STAPLETON...MOVING SOUTH AT 15 MPH.

THE TORNADO WILL BE NEAR...
  TARBOZ LAKE...GANDY AND 6 MILES NORTHEAST OF STAPLETON BY 745 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4144 10026 4140 10065 4172 10070 4173 10032
TIME...MOT...LOC 0028Z 344DEG 13KT 4159 10045

$$

JWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:49 PM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 23, 2:49 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE JUN 23 2009

.SYNOPSIS...

UPPER RIDGE BUILDING FROM SRN PLAINS NWWD INTO THE HIGH PLAINS.
AROUND THE PERIPHERY OF THIS RIDGE A GOOD FETCH OF MOISTURE NWD FROM
THE CENTRAL PACIFIC...SOON TO BE REINFORCED BY A TAP FROM THE GULF.
FURTHER WEST...SERIES OF SHORT WAVE TROFS LOCATED FROM THE NRN
PACIFIC INTO THE PAC NW....WITH LOW WAVE TROF APPROACHING THE SRN
CALI COAST. THIS SETS THE NRN ROCKIES THROUGH THE NRN HIGH PLAINS IN
A REGION OF CONFLUENCE ALOFT. CLOSER TO HOME...M70S DEW POINTS HAVE
BEEN POOLING N OF A OLD OUTFLOW BNDRY/WARM FRONT. REMAINING
CONVECTION ASSOCIATED WITH EARLIER NRN PLAINS SHORT WAVE
WANING...THOUGH MID LEVEL CONVECTIVE AC LINGERS. TEMPS IN THE NRN
ZONES HAVE BEEN HELD DOWN DUE TO CLOUD COVER...BUT FURTHER S HIGH
MOISTURE IN THE LOW LEVELS INHIBITS FULL POTENTIAL AS WELL.

&&

.SHORT TERM (TONIGHT THROUGH THURSDAY)...
RUC SEEMS TO HAVE THE BEST HANDLE ON THE NEAR TERM SITUATION
WHICH HAS BEEN MUDDIED BY EARLIER CONVECTION. NAM MOVED BNDRY NWD
A LITTLE TOO FAST...WHILE RUC EVENUALLY DEVELOPS CONVECTION ALONG
IT...WITH NEW DEVELOPMENT PROP WWD ALONG THE BNDRY. 18Z LBF
SOUNDING SHOWS A DECENT CAP LEFT TO ERRODE...BUT ONCE IT DOES
SHOULD BE RAPID DEVELOPMENT. RUC BUFKIT PROFILE WOULD SUGGEST
SPLITTING INITIAL CELLS BY LATE AFTERNOON WITH RIGHT MOVERS
DOMINATING. SLIGHT BACKING IN THE MID LEVELS EVIDENT IN 18Z LBF
SOUNDING WOULD CONFIRM THIS...AND ALTHOUGH RIGHT MOVERS WOULD
DOMINATE...LEFT MOVERS COULD REMAIN STRONG FOR A SHORT TIME. ALSO
OF CONCERN WOULD BE HIGH PW VALUES NEARING 2 STD DEV ABOVE THE
MEAN FOR JUNE. STORM MOTION SHOULD HELP THINGS MOVE ALONG BUT IF
TRAINING OCCURS THERE COULD BE PROBLEMS.

THOUGH DRY MID LEVELS EXIST SOMEWHAT...NOT SURE THAT THERE WOULD BE
A CONCENTRATED COLD POOL TO SHOVE THE BNDRY TOO FAR SWD AND MODELS
TENDS TO LEAVE IT IN THERE AREA AS IT GETS REINFORCED BY ANOTHER
FRONT MOVING INTO THE NRN PLAINS. LOW LEVEL MOISTURE VALUES REMAIN
ELEVATED INTO TOMORROW AS WELL WHICH YIELDS SB CAPE >3K J/KG. BUFKIT
PROFILES WOULD SUGGEST HIGH BASED CONVECTION S OF I-80
INITIALLY...THOUGH THIS WILL BE BASED ON BNDRY POSITION. ZONAL FLOW
ALOFT WILL MAKE TIMING ISSUES TOUGH TOO...THOUGH HAVE LEANED TWD
TYPICAL DIURNAL TRENDS.

AS UPPER HIGH BUILDS NWWD...SRLY LOW LEVEL FLOW WILL WASH OUT THE
FRONT ON THU. LEE TROF SHOULD BE MOST PRONOUNCED THOUGH IN THE NRN
HIGH PLAINS...SO NWRN CWA COULD GET RESIDUAL TSRA DEVELOPMENT BY
LATE AFTERNOON THERE...SO HAVE LEFT SLGHT POPS FOR THAT.

TEPMS HAVE GENERALLY BEEN BELOW GUIDANCE THE LAST FEW DAYS DUE IN
PART TO WET GROUND AND CONVECTIVE REMNANTS. WILL KEEP AOB GUIDANCE
AS WELL IN THE NEAR TERM FOR MAXES...AND NEAR GUIDANCE FOR MINS.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
LONGER TERM FCST WAS DESIGNED WITH THE ECMWF AS A BACKGROUND. HAVE
LIKED THE CONSISTENCY OF THE ECMWF WHICH SHOWS A HIGHER
AMPLIFICATION OF FEATURES TWD THE END OF THE PERIOD. THIS WILL MEAN
THE UPPER RIDGE OVER MIDDLE PART OF THE COUNTRY WILL PERIODICALLY
GET FLATTENED AND PUT THE LBF CWA IN OR NEAR THE MORE ACTIVE NRN
BRANCH OF THE WESTERLIES. END RESULT WILL CONTINUE TO BE AN ACTIVE
PERIOD FOR TSRA DEVELOPMENT INTO THE WEEKEND...WITH TEMPS AT OR
SLIGHTLY ABOVE AVE...AND GUIDANCE SEEMS TO HAVE THIS HANDLED OK.

&&

.AVIATION...
OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS WILL PREVAIL THE NEXT
24 HOURS FOR KLBF AND KVTN. HOWEVER...THERE WILL BE SCATTERED
THUNDERSTORMS WITH HEAVY RAIN...HAIL..AND WIND GUSTS ESPECIALLY
FROM 22Z-02Z FOR KLBF...AND FROM 06Z-10Z FOR KVTN. HEAVY RAINS MAY
BRING VISIBILITIES DOWN TO AROUND 1 MILE AND WINDS MAY GUST TO 60
MPH IN THE THUNDERSTORMS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...JWS
AVIATION...DDB
Hazardous weather outlook, Jun 23, 4:13 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT TUE JUN 23 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-242115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
413 PM CDT TUE JUN 23 2009 /313 PM MDT TUE JUN 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ABUNDANT MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL AID
THUNDERSTORM DEVELOPMENT TONIGHT. THE STORMS ARE EXPECTED TO
DEVELOP ALONG A WEAK FRONT EXTENDING FROM CUSTER COUNTY...TO NORTH
PLATTE...TO IMPERIAL EARLY AND THEN SHIFT SLOWLY NORTH INTO THE
CENTRAL SANDHILLS OVERNIGHT. THE MAIN WEATHER THREAT WILL BE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. HOWEVER...NEAR THE FRONT
AN ISOLATED TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL HIGH PRESSURE RIDGE WILL REMAIN ANCHORED ACROSS
THE SOUTHERN PLAINS THROUGH THE WEEKEND...WITH MULTIPLE UPPER
LEVEL DISTURBANCES TO CROSS THE STATE FROM WEST TO EAST. ALSO THE
STALLED BOUNDARY IS EXPECTED TO MEANDER ACROSS THE REGION
WEDNESDAY AND THURSDAY WITH A REINFORCING COLD FRONT TO STALL
ACROSS THE CENTRAL PLAINS FOR THE WEEKEND. THIS WILL KEEP WESTERN
AND NORTH CENTRAL NEBRASKA IN AN ACTIVE THUNDERSTORM PATTERN.
WHILE AFTERNOON TEMPERATURES WILL STRETCH AT TIMES TO AROUND
90...THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH EACH PASSING
DISTURBANCE. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH ANY
THUNDERSTORMS THAT DEVELOP...ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS. HOWEVER... ALONG ANY BOUNDARY...ISOLATED TORNADOES WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

DDB

In the hours before

Special weather statement, Jun 23, 6:46 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
646 PM CDT TUE JUN 23 2009

NEZ004-005-008-009-022>027-035>038-056>059-069>071-094-240200-
SHERIDAN-EASTERN CHERRY-BROWN-ROCK-GARDEN-GRANT-HOOKER-THOMAS-
BLAINE-LOUP-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
AINSWORTH...BASSETT...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
DUNNING...TAYLOR...ARTHUR...TRYON...STAPLETON...BROKEN BOW...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
646 PM CDT TUE JUN 23 2009 /546 PM MDT TUE JUN 23 2009/

...A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT (MIDNIGHT MDT) FOR
A LARGE PART OF WESTERN AND NORTH CENTRAL NEBRASKA...

THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING IN WESTERN AND
NORTH CENTRAL NEBRASKA. ISOLATED TORNADOES ARE POSSIBLE WITH SOME
OF THE STORMS. THE GREATEST TORNADO THREAT IS SOUTH AND EAST OF A
LINE FROM AINSWORTH THROUGH MULLEN AND HYANNIS TO HAY SPRINGS. THE
COMMUNITIES ALONG THE HIGHWAY 20 CORRIDOR ARE NOT INCLUDED IN THE
PRIMARY THREAT AREA.

SPRINGER
Local storm report, Jun 23, 6:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FUNNEL CLOUD     6 SE TRYON              41.50N 100.86W
06/23/2009                   MCPHERSON          NE   FIRE DEPT/RESCUE

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:43 PM CDTTornado WarningLBFCuster, Lincoln, Logan47 min
Jun 23, 8:25 PM CDTTornado WarningLBFCuster, Lincoln, Logan50 min
Jun 23, 9:14 PM CDTTornado WarningLBFCuster31 min
Jun 23, 9:38 PM CDTSevere Thunderstorm WarningLBFDeuel37 min
Jun 23, 9:44 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan3 hr
Jun 23, 9:46 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jun 23, 9:58 PM CDTSevere Thunderstorm WarningLBFGarden62 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFDeuel29 min
Jun 23, 10:16 PM CDTSevere Thunderstorm WarningLBFGrant28 min
Jun 23, 10:51 PM CDTSevere Thunderstorm WarningLBFArthur, Garden24 min
Jun 23, 10:59 PM CDTSevere Thunderstorm WarningLBFCuster46 min

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.